# SDR 96ZZZX380

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N550CJ
- Make and model: Beech 1900C
- Aircraft serial: UC50
- System (JASC): 2440 · External Power System
- Part: Circuit Board
- Part number: 1093610165
- Condition: Failed
- Location: External Power
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER SYSTEM REPORTED INOPERATIVE.  FOUND PC BOARD SOAKED WITH DEICE FLUID AND RESISTOR SHORTED.  INSTALLED REPAIRED PC BOARD.  EXTERNAL POWER LIGHT INOPERATIVE.  TROUBLESHOT AND FOUND WIRE BROKEN OFF TERMINAL ON NEW BOARD AND ALL OTHER WIRES CORRODED AT TERMINAL.  ALSO, FOUND WIRES FROM EXTERNAL PLUG TO PC BOARD CHAFED THROUGH AT LIGHTING HOLE.  SPIRAL WRAP STRETCHED AND DID NOT DO ITS JOB.  REPAIRED AND RETURNED TO SERVICE.
